I've been getting Botox for chronic daily migraines for abt 18 months now. My 1st several rounds were excruciating after, for weeks, & then he started doing the needling more superficially. Been fine since then. last fall was a nightmare with it. Just got it again today & what do you know...wow it hurts! Esp the back of my head I can barely lay my head down. this fall's been painful. My neurologist sd its like that every fall for people with chronic pain, this fall is no different, all his patients are just messes right now. Thankfully, I found that acupuncture helps with after-pain for all injection Tx's that I've had (those yucky c-spine ones too). Thankfully I go tmrw for acupuncture! It's worth the $75-odd to beat out the side-effect pain of Tx, even if you only go once every 3 months. Face drooping: I got that. Once. During a bad migraine, weeks after Botox. Dr sd its bc my muscles on that side had more Botox & they slumped briefly during headache. Odd, but likely true. Scared the pants off me. I took a photo & immed sent it to him, freaking out. But it resolved when the headache lessened. Back to Botox pain...it happens. Mine always cleared up except maybe once (last fall. Should've gone to acupuncture, doh!). I'm super sensitive & quite psychosomatic from my injuries, post traumatic etc. I'm a big pain in the arse abt side effects...just try to find something to.offset the Botox pains or aches. Try different things, or stop your Botox. It has really lessened my migraine pain levels, over time. I still always have a headache, but now its rare for it to reach a pain level of 7.